# SDR JR2R20170805341

- Difficulty date: August 5, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 7,220 hours, 4,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1706528001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB HAS CORROSION AT FRAME 87 BL 0 WATERLINE 490. REMOVED AND REPLACED WEB IAW SRM 51-42-01.
